# SDR QMLA2011051711057

- Difficulty date: May 17, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N397LG
- Make and model: Snias AS350B3
- Aircraft serial: 3268
- Aircraft time: 5,628 hours
- Engine: Tmeca ARRIEL2B
- Engine time: 6,286 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Search Light
- Part number: 099800007
- Part serial: 2543
- Condition: Malfunctioned
- Part time: 26 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LEFT SEARCHLIGHT WILL NOT SHUT OFF.  THIS HAS BEEN A RECURRING EVENT FOR THIS PARTICULAR HELICOPTER OVER THE PAST 3 MONTHS.  THERE HAS BEEN 3 SEARCHLIGHTS REPLACED.  THE TEAR DOWN REPORTS STATE THAT A SOLID STATE RELAY HAS BEEN REPLACED TO RETURN THE LIGHT TO SERVICEABILITY EACH TIME.  THIS IS NOT THE ONLY ACFT EXPERIENCING THESE PROBLEMS.  2 OTHER ACFT WITHIN THE SAME REGION HAVE EXPERIENCED THIS SAME DISCREPANCY RECENTLY.
